# SDR MWEA001154

- Difficulty date: November 16, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 62,308 hours, 37,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 991007855
- Condition: Tool Damage
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND THREE PARTIALLY DRILLED HOLES IN TOP OF CENTER LINE FLOOR SUPPORT STATION 207 - 215.  FABRICATED AND INSTALLED FLOOR SUPPORT.
